Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Epilepsy Medications and Adderall- Do they mix?
    avatar
    Douglasjw posted:
    Hello,

    I have had Epilepsy for 13 years now, but haven't had a seizure in two years thanks to wonderful family care and medications. As I am now well into my college career and stressing over grades,getting a job etc. I was hoping to find more information on ADHD medications and how they mix with Epilepsy Medications- Depakote- to be exact. Can anyone help me with this issue? I have been diagnosed with ADHD, however haven't pursued any type of medication for it out of worry about how the two neurological medications will mix.

    Sincerely,
    Wilson
    Reply
     
    avatar
    dancer86442 responded:
    Hi Wilson,

    Congrats on finding a med/dose that works for you. :) I can understand your concerns. WebMD has a Drug & Supplement Tab, up top. I checked out your Depakote Drug Interactions. It wasn't mentioned, but, warnings on taking certain types of meds w/ it, were. Chek it out & your Adderal, also. But, definitely, as the info states, Chek w/ your Pharmacist! Your Neuro, too.

    Weird, can't get rid of the underline. :( Even changing fonts didn't work.

    Good Luck. Hope you visit again & share how you are doing. :)

    Love Candi


     
    avatar
    Douglasjw replied to dancer86442's response:
    Thanks Candi,

    I really appreciate your advice and research. I am still learning how to navigate WedMD- so you tip was helpful.

    - Wilson
     
    avatar
    dancer86442 replied to Douglasjw's response:
    Hi Wilson,

    Thank You for your reply. :) It won't take long to figure this site out. The site mite be new to you, but, it is easy to navigate. :) They just made new changes to our sites & learning to re-adjust has been interesting for me. :)

    Suggestion: If you haven't already, Save the site/Exchange you use, as fav or bookmark, while logged in. :) One clik & there you are.

    BTW: Congrats on making it so far w/ your college. That had to have been tough. Good Luck w/ Job Search. That may prove tougher. :( The Epilepsy Foundation has some great articles/advice on your rights to work. :) Site located under Weblinks for Epilepsy on the Rite. Or just use your search engine EpilepsyFoundation.org & epilepsy.com to learn more.

    HUGS!

    Love Candi
     
    avatar
    An_200827 responded:
    Hi Douglas,
    My name is Lance Fuller I was on Depakote years ago.. And it was bad for me I had a live attack.. It went in too shock I was paralized for 3 weeks.. This medication was very bad for me.!! and others my nephew is on it and he is 5 and he just had to be took off of it. His head was hurthing bad and other stuff so please watch out for this medication and if your felling tired that means the med is not workin right not trin to scare you... just tryin to help you.. Please join my Epilepsy and brain asscation group on face book.. Thanks you for your time God Bless Lance Fuller I live In georgia so it will be fister to find me..
     
    avatar
    lancenfuller13 replied to An_200827's response:
    Hi Douglas,
    My name is Lance Fuller I was on Depakote years ago.. And it was bad for me I had a live attack.. It went in too shock I was paralized for 3 weeks.. This medication was very bad for me.!! and others my nephew is on it and he is 5 and he just had to be took off of it. His head was hurthing bad and other stuff so please watch out for this medication and if your felling tired that means the med is not workin right not trin to scare you... just tryin to help you.. Please join my Epilepsy and brain asscation group on face book.. Thanks you for your time God Bless Lance Fuller I live In georgia so it will be fister to find me..


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center